# SDR CA990707033

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: 0523920
- Condition: Broken
- Location: Te Flap
- Component: 052390138
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE FLAPS WERE SELECTED UP AND WERE SUBSEQUENTLY DAMAGED DUE TO A FAILURE OF THE OUTBOARD ROLLER ASSY.
